Blank Cover Image
所蔵情報QRコード

Journal of algebraic geometry / American Mathematical Society

資料種別:
雑誌
背文字タイトル:
Journal of Algebraic Geometry
出版情報:
[Naperville, Ill] : University Press, c1992-
形態:
v. ; 25 cm
巻次年月次:
Vol. 1, no. 1 (Jan. 1992)-
ISSN:
10563911
書誌ID:
AA10804440
子書誌情報
Loading
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

Summer Research Institute on Algebraic Geometry, Bloch, Spencer, Clemens, C. Herbert (Charles Herbert), 1939-, American …

American Mathematical Society

J.J. Sylvester Symposium on Algebraic Geometry d(1976 : Johns Hopkins University), 井草, 準一(1924-), Johns Hopkins …

Johns Hopkins University Press

Symposium in Pure Mathematics, Hartshorne, Robin, 1938-, American Mathematical Society

American Mathematical Society

Makhlouf, Abdenacer, Paal, Eugen

SpringerLink Books Mathematics and Statistics Without Lecture Notes 2014, Springer Berlin Heidelberg

American Mathematical Society

American Mathematical Society

American Society of Mechanical Engineers, Pergamon Institute

Pergamon Press

American Mathematical Society

American Mathematical Society

Johns Hopkins University, American Mathematical Society

Johns Hopkins University

American Mathematical Society

American Mathematical Society

11 電子ジャーナル Journal of algebraic geometry

American Mathematical Society Journals, University Press

American Mathematical Society Short Course, Applications of Computational Algebraic Geometry, Cox, David A., Sturmfels, …

American Mathematical Society

Mok, Ngaiming

Dept. of Mathematics, University of Hong Kong

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12